Daowei Ma's Publication List



1. Two problems on singular integrals in C^n, J. of Wuhan University, 1983, No. 3, 7--22

2. The direct method of solution for a class of singular integral equations with Carleman shift, J. of Math. (PRC), 3 (1983), No. 1, 91--100

3. Problems of bonded materials with periodic cracks, Acta Math. Sci., 5 (1985), No. 1, 31--41

4. A note on Carleman shifts, J. of Math. (PRC), 6 (1986), No. 3, 277--280

5. Boundary behavior and continuity properties of Bergman integrals, Chinese Ann. Math., Ser. A, 7 (1986), No. 2, 179--184

6. The Euler-Bernoulli beam equation with boundary energy dissipation, Operator Methods for Optimal Control Problems (edited by S. Lee), Marcel Dekker, New York, 1987, 67--96 (with G. Chen, S. Krantz, C. Wayne and H. West)

7. Bloch functions on strongly pseudoconvex domains, Indiana Univ. Math. J., 37 (1988), No. 1, 145--163 (with S. Krantz)

8. On isometric isomorphisms of the Bloch space on the unit ball of C^n, Mich. Math. J., 36 (1989), 173--180 (with S. Krantz)

9. On iterates of holomorphic maps, Math. Z., 207 (1991), 417--428

10. Boundary behavior of invariant metrics and volume forms, Duke Math. J., 63 (1991), 673--697

11. Upper semicontinuity of isotropy and automorphism groups, Math. Ann., 292 (1992), 533--545

12. The Kobayashi metric of a complex ellipsoid in C^2, Experimental Math., 1 (1992), 47--55 (with B. Blank, D. Fan, D. Klein, S. Krantz and M. Pang)

13. A characterization of generalized complex ellipsoids in C^n and related results, Indiana Univ. Math. J., 41 (1992), 173--195 (with A. Kodama and S. Krantz)

14. Sharp estimates of the Kobayashi metric near strongly pseudoconvex points, The Madison Symposium on Complex Analysis (Contemporary Math. Vol. 137), Amer. Math. Soc., 1992, 329--338

15. Optimal L^p estimates for the d-bar_b equation on complex ellipsoids in C^n, Manu. Math., 80 (1993), 131--149 (with Z. Chen and S.G. Krantz)

16. Sharp L^p estimates for the d-bar_b equation on the boundaries of real ellipsoids in C^n, Comm. of Partial differential equations, 19 (1994), 61--87 (with Z. Chen)

17. Smoothness of Kobayashi metric of ellipsoids, Complex Variables Theory Appl., 26 (1995), no. 4, 291--298

18. A Hopf lemma for holomorphic functions and applications, Complex Variables Theory Appl., 26 (1995), no. 4, 273--276 (with X. Huang, S.G. Krantz and Y. Pan)

19. On exhaustion of domains, Indiana Univ. Math. J., 44 (1995), no. 2, 385--395 (with B. Fridman)

20. A 2-sphere in C^2 that cannot be filled in with analytic discs, Int'l Math. Res. Notices, 1995, no. 1, 17--22 (with J.E. Fornaess)

21. Caratheodory extremal maps of ellipsoids, J. Math. Soc. Japan, 49 (1997), no. 4, 723--739

22. The fundamental solution for shallow circular cylindrical shells Part I: derivations, International J. Engineering Sci., 38 (2000), 1235-1257 (with G. Chen, M. Coleman, P. Morris, P. You)

23. Solution of the linearized inverse conductivity problem in the half space via integral geometry, 25 years of Voronezh Winter Mathematical School, Amer. Math. Soc. Transl. (2), 184 (1998), 85-95 (with B. Fridman, P. Kuchment, V. Papanicolaou)

24. Numerical harmonic analysis on the hyperbolic plane, Proceedings of Isaac Congress, Delaware, June 1997, Applicable Analysis, 76 (2000), 351--362 (with B. Fridman, P. Kuchment, K. Lancaster, S. Lissianoi, M. Mogilevsky, I. Ponomarev, V. Papanicolaou)

25. On rigidity of Grauert tubes over Riemannian manifolds of constant curvature, Math. Z., 239 (2002), 353--363 (with S.-J. Kan)

26. On rigidity of Grauert tubes over locally symmetric spaces, J. Reine Angew. Math., 524 (2000), 205--225, (with S.-J. Kan)

27. A compact set with noncompact disc-hull, Proc. Amer. Math. Soc., 129 (2001), no.5, 1473-1475 (with B. Fridman, L. Ho)

28. Unbounded growth of total variations of snapshots of the 1D linear wave equation due to the chaotic behavior of iterates of composite nonlinear boundary reflection relations, Control of Nonlinear Distributed Parameter Systems, G. Chen, I. Lasiecka and J. Zhou ed., Lecture Notes in Pure and Applied Mathematics Series 218, Marcel Dekker, New York, 2001, 15-43 (with G. Chen, T. Huang, J. Juang)

29. On fixed points and determining sets for holomorphic automorphisms, Michigan J. Math., 50 (2002), 507--515 (with B. Fridman, K. Kim, and S. Krantz)

30. Upper semicontinuity of the dimensions of automorphism groups of domains in C^n, Amer. J. Math., 125 (2003), 289--299 (with B. Fridman and E.A. Poletsky)

31. Perturbation of domains and automorphism groups, J. Korean Math. Soc., 40 (2003), 487--501 (with B. Fridman)

32. Characterization of the Hilbert ball by its automorphisms, J. Korean Math. Soc., 40 (2003), 503--516 (with K.-T. Kim)

33. Rapid Fluctuations of Chaotic Maps on R^N, J. Math. Anal. Appl., 323 (2006), 228--252 (with Y. Huang and G. Chen)

34. On determining sets for holomorphic automorphisms, Rocky Mountain J. Math., 36 (2006), 947--56 (with B. Fridman, K. Kim, and S. Krantz)

35. A note on Kim-Ma characterization of the Hilbert ball, J. Math. Anal. Appl., 309 (2005), 761--763 (with K.-T. Kim)

36. Properties of fixed point sets and a characterization of the ball in C^n, Proc. AMS, 135 (2007), 229--236 (with B. Fridman)

37. Fixed points and Determining Sets for Holomorphic Self-Maps of a Hyperbolic Manifold, Mich. Math. J., 55 (2007), 229--239 (with B. Fridman and J.-P. Vigue)

38. Isolated fixed point sets for holomorphic maps, J. Math. Pures Appl., 86 (2006), 80--87 (with B. Fridman and J.-P. Vigue)

39. Osgood-Hartogs type properties of power series and smooth functions, Pacific J. Math., 251 (2011), 67--79 (with B. Fridman)

40. Holomorphic functions on subsets of C, J. Math. Soc. Japan, 65 (2013), 1--12 (with B. Fridman)

41. Testing holomorphy on curves, Israel J. Math., 192 (2012), 535--539 (with B. Fridman)

42. On convergence sets of divergent power series, Annales Polonici Mathematici, 106 (2012), 193--198 (with B. Fridman, T. Neelon)

43. On convergence sets of formal power series, Complex Analysis and its Synergies.2015, 1:4, DOI: 10.1186/s40627-015-0004-4, URL: http://www.casjournal.com/content/1/1/4 (with T. Neelon)

44. Complex Form of the Hardy-Titchmarsh-Watson Characterization of Fourier Kernels and Some of its Consequences, International J. Math. Anal., 7(2013), 3169--3190 (with G. Chen)

45. Spectra of unitary integral operators on L^2(R) with kernels k(xy), Integral Equations, Boundary Value Problems and Related Problems (X.~Li editor), World Scientific, 2013, 195--210 (with G.~Chen)

46. On strict Whitney arcs and t-quasi self-similar arcs, preprint (with X.~Wei and Z.~Wen)